I'm on bcp and i just started them the 23th of last month. I suppose to started my period yesterday and i didn't and then tonight i had dark color blood coming out and not red color. And i been wanting to find out if it is ok for it to happen or why it is happening. Can anyone tell me anythin about why or anythin?
Last edited by Bridge2012; 04-14-2012 at 10:44 PM.
Oh ok. Before i was put on the pill, the old blood came after I had my period but now since I am on the pill it is mostly what all is coming out first before the new blood is. I was just wondering. So it is cause of the pill?
Last edited by Bridge2012; 04-15-2012 at 09:45 AM.
oh ok. When on the pill shouldn't the period last the length of time that the pill shows since the pill has 4 different colors and since the last color is the color of when the period starts? im not sure about all the things about the pill cause i'm 18 and just got put on the pill last month and i have never been on the pill before..
When first starting out on the pill, you can experience all sorts of funny bleeding relating to timing, color, amount, cramping and clotting.
Usually your doctor wants you to be on your current dosage for at least 3 months before they will increase your dosage. The reason is that you should be on the lowest possible dosage that is effective for you and has side effects you can tolerate. If you are really bothered by bleeding during times other than when you're supposed to bleed, then discuss it with your gynocologist or call their office and ask to talk to their nurse about it.
Estrogen and progesterone which most pills contain can fuel the growth of breast, ovarian, and other types of cancers. This is one of the biggest reasons not to have too high of a dosage. Being on the right dosage doesn't increase your risk of these cancers much.
The Following User Says Thank You to twohands For This Useful Post: Bridge2012 (04-16-2012)